Jump to content
Important Survey - Please Participate ×

Old or new?


[Du...]

Recommended Posts

In January I ended up in a burnout as a result of a long stressful period at work and health problems. I have been prescribed 70 grams oxazepam and Ambien. I'm now 60 days off and I feel sad. My main symptoms are insomnia (3-4 hours per night), 24/7 fear and a terrible tinnitus. A terrible combination. Because no sleep means that worsened my tinnitus and my fear. Or should I say that I have much fear of my tinnitus which makes me sleep less. Or is my anxiety causing insomnia and therefore more tinnitus. I want nothing more than to go on with my life but now I feel depressed me. The tinnitus causes that I can not enjoy anymore, the future looks black and I find myself very much in my own world.  I'am no longer making appointments with friends. I find it hard to see that they are happy and enjoy life. I have no energy or motivation to pick up my hobbies and I am completely stuck in my own thoughts. I hate this! I have always enjoyed life, have a wonderful family, dear friends. My psychiatrist does not believe in post-withdrawal symptoms. He says the benzo's are out off your system after 14 days! Its your old problem.  Yes, I had a lot of stress before janauri and my sleep was poor. But I was not familiar with tinnitus and depression and d / p. He proposes the following:

a. sleeping drug in the hope that improves my sleep so my tinnitus will be less and so my fear

b. an antidepressant so that I experience less anxiety and deal better with my tinnitus.

But is that the truth? Are my symptoms not just post withdrawal symptoms and have to accept them and time will heal. I can put these thoughts out of my head. What is old and what is new and what will I do? Do you recognize these unpleasant thoughts and how do you handle this? I would love to continue with my life! Tinnitus ruining it but there is no cure for. I have to accept it but this is terribly difficult. By accepting it as a withdrawal symptom I can sometimes still find the courage to believe that dissolves, but the fact that it can go very long time makes me anxious. This life is so not me!

Link to comment
Share on other sites

Hi Dutchy,

 

You found an amazing place of support here. We "GET" what you are going through.

Your symptoms will improve. You will get better.

 

I found these 2 links when I first joined. They help to understand the healing process.

 

What is happening to us:

http://www.benzobuddies.org/forum/index.php?topic=66397.0

 

Layman's Guide

http://www.benzobuddies.org/forum/index.php?topic=77803.msg1026651#msg1026651

Link to comment
Share on other sites

×
×
  • Create New...